# SDR DL757090218

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N534625
- Condition: Cracked
- Location: Bs 688
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT STRINGER CRACKED AT RBL 3 AND STATION 688 AT WL 156.  REPAIRED BY REPLACEMENT ON ATS NR 5200.
